# SDR DALA2016061704729

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP MEMBRANE CRACKED AT STA 943.  REMOVED CRACK DAMAGE AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 53-00-55, REPAIR 4, FIG 216.
